All Journal Entries Journals
Previous | Next

Numbness in right thigh and right hand

Apr 19, 2008 - 4 comments
Tags:

numbness

,

Birth Control

,

thighs

,

hand

,

right hand

,

thigh

,

Blood

,

clots

,

in

,

and

,

right



The first time I got on Birth Control (Ortho Tricyclen Lo) I experienced a numbness/tingling feeling in my right upper thigh. It was almost the sensation of it falling asleep. Sometimes it wouldn't be bad, but other times it would feel like needles sticking in my leg, or something in my leg being pulled so tightly it was ripping. I went to many doctors over a 6 month period and had a MRI, and everything was normal. The feeling eventually went away about 3 months after I got off birth control. I just recently got back on it and I now have the same feeling after a month of being on it now in my right hand and wrist. I haven't experienced the needles and ripping yet, but am about to go to the doctor again. If you have experienced this let me know, it frightens me that I don't know what it is. A blood clot, diabetes?

Comments
Post a Comment
Avatar universal
by yooperfaith, Nov 26, 2008
well, I'm not on birth control, but haivng same symptoms.
having MRI tomarrow.
did you ever find out what it was?


Avatar universal
by Gretchyb24, Nov 30, 2008
They never found out what it was, but thankfully it has gone away. If you get results back I would like to know what they say, even though mine has gone away.

Avatar universal
by edy_b, Feb 18, 2009
I've been having numbness in my arms and hands so bad that it hurts at times. Especially first thing in the morning. It seems to be worse at times and then quiet down for a few days. I just got back MRI results that they did on my head and neck area, under the hypothesis that it may be MS, Scardosis, or some other very serious disease. The results, gladly, came back normal, but they would like me to complete even more rigorous exams like an EMG, Spinal Tap, etc!!!
BUT..I currently am on birth control as well, (Mirena/IUD), and have been presenting with a few other symptoms like fatigue and headache.

Avatar universal
by bettylou80, Mar 14, 2009
I have also been having similar symptoms (pain, pulling, numbness, tingling, fatigue). Sometimes the pain has been so bad, I can't stand or walk. I've had regular MRIs, a spinal tap and plenty of blood tests. I just found out this morning that it could be related to my birth control pills. My doctor thinks it could be an MS-like disease and wants me to see another specialist. I am tired of being scanned, poked and prodded. I left messages for my doctor today (Saturday), but I'm tempted to stop taking my birth control before they get back to me on Monday.

Post a Comment